Skip to main content
main-content
Top

Tip

Swipe om te navigeren naar een ander artikel

01-01-2011 | Case Report | Uitgave 1/2011

Netherlands Heart Journal 1/2011

Dizzy Spells in a Patient with Hypertrophic Obstructive Cardiomyopathy and a Pacemaker

Tijdschrift:
Netherlands Heart Journal > Uitgave 1/2011
Auteurs:
J. M. Wilschut, W. G. de Voogt

Abstract

Pacemaker syndrome represents the clinical consequences of the haemodynamic adverse effects of atrioventricular asynchrony during pacing. Patients suffering from hypertrophic cardiomyopathy may be particularly sensitive to these effects because of the importance of atrial systolic contribution to left ventricular diastolic filling. In this case report, we describe the symptoms and cause of pacemaker syndrome in a patient with hypertrophic obstructive cardiomyopathy.

Log in om toegang te krijgen

Met onderstaand(e) abonnement(en) heeft u direct toegang:

Netherlands Heart Journal

Het Netherlands Heart Journal wordt uitgegeven in samenwerking met de Nederlandse Vereniging voor Cardiologie en de Nederlandse Hartstichting. Het tijdschrift is Engelstalig en wordt gratis beschikbaa ...

Literatuur
Over dit artikel

Andere artikelen Uitgave 1/2011

Netherlands Heart Journal 1/2011 Naar de uitgave